# SDR REXA2014051400512

- Difficulty date: May 14, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 14,723 hours, 9,261 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Rack
- Condition: Cracked
- Location: Wifi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIFI RACK SIDE IS BENT & CRACKED AT 2 PLACES.  REPAIRED DAMAGED SECTION OF WIFI RACK IAW EO CRJ 946-02552.
